# SDR TRBA201123801

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 407
- Aircraft time: 34,133 hours, 33,296 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DURING CRUSE, SURGED ABOUT 30 PERCENT TO 40 PERCENT ALSO ITT SURGE ABOUT 30 TO 60 PERCENT.  POWER WAS ABOUT 40 TORQUE.  R & R HMU ON ENG NR 1 IAW JIC 73-21-61 AND MM 72-01-40.  R & R NR 1 ENGINE HP FUEL PUMP IAW JIC 73-12-61.  R & R TORQUE SENSOR ON NR 1 ENGINE IAW JIC 77-13-61.  PERFORMED ENG 1 RUNUP IAW W/C EX-055007-CS-20000-001 AND FOUND WORKING PROPERLY AT THIS TIME.
